Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Abdominal pain and lower back pain. Have regular bowel movements. Lactose intolerant. Stopped zantac. Suggest?

Hello, I have been having upper abdominal pain with lower back pain for months. It is now on a daily basis. I have reg bowel movements but lost some weight, fatigue, headaches, and bone pain . Stomach and back pain comes 30 - 1 hr after eating. Not much of an appetite. Lactose intolerant as wel. Have had upper GI, upper Endoscopy , xray, ultrasound. Dr. just said mild gastritious. Gave me Zantac and Bentyl. Stopped taking Zantac - felt worse after 10 days. Any suggestions?
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
  User's Response
you should go for ultrasound for confirmation it looks like gastritis but may be something else will confirmed after test if everthing is normal take enzyme syrup thrice daily with antispas medicine thrice daily for few days, continue syrup for 15-20 days
Answered: Sat, 29 Dec 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor